CSpace  > 计算数学与科学工程计算研究所
Error expansion for FEM and superconvergence under natural assumption
Lin Qun; Xie Ruifeng
1989
Source PublicationJournal of Computational Mathematics
ISSN0254-9409
Volume7Issue:4Pages:402
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27329
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Lin Qun,Xie Ruifeng. Error expansion for FEM and superconvergence under natural assumption[J]. Journal of Computational Mathematics,1989,7(4):402.
APA Lin Qun,&Xie Ruifeng.(1989).Error expansion for FEM and superconvergence under natural assumption.Journal of Computational Mathematics,7(4),402.
MLA Lin Qun,et al."Error expansion for FEM and superconvergence under natural assumption".Journal of Computational Mathematics 7.4(1989):402.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lin Qun]'s Articles
[Xie Ruifeng]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin Qun]'s Articles
[Xie Ruifeng]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin Qun]'s Articles
[Xie Ruifeng]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.